| Model Number |
7015 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned device was visually and microscopically examined.There was blood present in the manifold and a separation in the hypotube at 53cm from the strain relief.The separated ends of the hypotube were oval shaped indicating that the device was kinked prior to separation.There was contrast and blood in the inflation lumen and balloon.There was blood in the guidewire lumen and the balloon was tightly folded.The distal portion of the device was attached to a touhy which was prepped with an inflation device filled with water to inflate the device.The balloon was able to be inflated to rated burst pressure of and maintained pressure as well as deflated with no issues.
Event or Problem Description
Reportable based on device analysis completed on 14-dec-2021.It was reported that balloon damage was encountered.During preparation of a 3.5mm x 15mm quantum maverick balloon catheter, it was noted that the balloon was partially expanded.The procedure was completed with another of the same device.There were no complications reported and the patient is stable.However, returned device analysis revealed blood inside the manifold and a shaft break.